Migraines & Headaches Community
Chest Tightness, and Breathing difficulty, Back pain, high liver enzyme...
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Chest Tightness, and Breathing difficulty, Back pain, high liver enzymes

Hi, I am a 22 year old male and have been experiencing bad chest tightness and dyspnea for a while now with some high liver enzymes and back pain.  It began very minor and then grew worse and worse over the past few years.  I have been to many doctors but I feel as though someone is missing something.  I also went to a psychologist and nothing was found that would cause these symptoms.  I have seen pulmanology, cardiology, GI, ENT, Neuro, Internal.  And still no diagnosis.  I have been put on many medications but nothing is helping.  Only thing found was high liver enzymes but I was told it was because I was heavy 250 ( I lost 30 lbs thought im now 220)  My father was diagnoses with myasthenia Gravis but I do not have it from what the blood test and EMG showed.  Also these symptoms seems to get worse when I had to start taking Vicodin more often (1 pill a day) instead of 1 every couple of days for my migraines.  Is there any disease that Vicodin would make worse?  Or could the drug it self cause these symptoms?  Thank you for your help.
Related Discussions
2 Comments Post a Comment
Blank
1331804_tn?1336870958
The vicodin contains tylenol also known as acetaminophen.  You should not take more than 1,000 mg of tylenol in one single dose and no more than 4,000 mg in 24 hours as doing so can cause liver problems.

There are many people that have all types of liver problems that cannot take tylenol.  Given that your liver enzymes are high, I would use the vicodin cautiously and contact your doctor and explain that the vicodin makes your symptoms worse.  

Did the doctors do an ultrasound on your organs, especially the gall bladder?  If so, did everything check out okay?

Lastly, there are other pain medications that your doctor can prescribe that doesn't have tylenol within it to see if your symptoms improve.

I wish you the very best and I hope you feel better soon.

femmy
Blank
Avatar_m_tn
They did not do any ultrasounds at all.  The doctors just take some blood work and then blow everything off.  The most recent finding is that my body contained no vitamin D at all.  They did say I had a slightly enlarged spleen and signs of a old digestive disease.  Also had a abdominal xray once that said found a spot that could have been a stone but then a cat scan which showed nothing.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Neurology Answerers
620923_tn?1405964489
Blank
selmaS
Allentown, PA
Avatar_m_tn
Blank
Ball123
Avatar_m_tn
Blank
Eddie1994
PA
7530528_tn?1405298278
Blank
AKC_75
TX
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
jumpinjiminy